A modelling framework for solving restricted planar location problems using phi-objects



Oguz, Murat, Bektas, Tolga ORCID: 0000-0003-0634-144X, Bennell, Julia A and Fliege, Jorg
(2016) A modelling framework for solving restricted planar location problems using phi-objects. JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, 67 (8). 1080 - 1096.

[img] Text
Template.pdf - Accepted Version

Download (995kB)
Item Type: Article
Uncontrolled Keywords: mathematical modelling, facility location, phi-objects
Depositing User: Symplectic Admin
Date Deposited: 15 Oct 2018 10:48
Last Modified: 26 Aug 2022 11:51
DOI: 10.1057/jors.2016.5
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3026979